# SDR CA991208020

- Difficulty date: November 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Duct
- Part number: 82110848001
- Condition: Leaking
- Location: Bleed Air
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW REPORTED THAT THE STATIC AIR TEMPERATURE WAS READING 10 DEGREES TOO HIGH IN-FLIGHT AND ON THE GROUND.   MAINTENANCE FOUND A LEAKING BLEED AIR DUCT IN THE AREA OF THE RIGHT WING ROOT.  THE DUCT ASSY WAS REPLACED.
